RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2003, Volume 42, Number 1, Pages 107–122 (Mi al20)  

Iterative Algebras without Projections

K. L. Safin, E. V. Sukhanov

Ural State University

Abstract: We deal with iterative algebras of functions of $k$-valued logic lacking projections, which we call algebras without projections. It is shown that a partially ordered set of algebras of functions of $m$-valued logic, for $m>k$, without projections contains an interval isomorphic to the lattice of all iterative algebras of functions of $k$-valued logic. It is found out that every algebra without projections is contained in some maximal algebra without projections, which is the stabilizer of a semigroup of non-surjective transformations of the basic set. It is proved that the stabilizer of a semigroup of all monotone non-surjective transformations of a linearly ordered 3-element set is not a maximal algebra without projections, but the stabilizer of a semigroup of all transformations preserving an arbitrary non one-element subset of the basic set is.

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2003, 42:1, 61–69

Bibliographic databases:

UDC: 512.565.5
Received: 26.01.2001
Revised: 10.09.2002

Citation: K. L. Safin, E. V. Sukhanov, “Iterative Algebras without Projections”, Algebra Logika, 42:1 (2003), 107–122; Algebra and Logic, 42:1 (2003), 61–69

Citation in format AMSBIB
\Bibitem{SafSuk03}
\by K.~L.~Safin, E.~V.~Sukhanov
\paper Iterative Algebras without Projections
\jour Algebra Logika
\yr 2003
\vol 42
\issue 1
\pages 107--122
\mathnet{http://mi.mathnet.ru/al20}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1988026}
\zmath{https://zbmath.org/?q=an:1028.08001}
\transl
\jour Algebra and Logic
\yr 2003
\vol 42
\issue 1
\pages 61--69
\crossref{https://doi.org/10.1023/A:1022632925246}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42249083251}


Linking options:
  • http://mi.mathnet.ru/eng/al20
  • http://mi.mathnet.ru/eng/al/v42/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:158
    Full text:45
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019